# SDR DALA2022101306586

- Difficulty date: October 11, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N824NW
- Make and model: Airbus A330-302
- Aircraft serial: 1637
- Aircraft time: 32,025 hours, 4,076 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3324 SEAT 56J WHITE EMERGENCY PATH LIGHT IS OUT, CORRECTIVE ACTION: EMERG LIGHT CONNECTOR AT 56J RE-SEATED. EMERG LIGHT OPS CHK OK PER A330 AMM 33-51. (9082022)
